MAUDE Adverse Event Report: HOLOGIC, INC COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES

HOLOGIC, INC COOLSEAL¿ TRINITY; ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Model Number CSL-TR105-37
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on (b)(6) 2026, during a salpingo-oophorectomy using a coolseal trinity, the physician reported that while cutting one of the fallopian tubes the device cut but did not seal and the fallopian tube started to bleed with an approximate blood loss of 50ml.The tissue was not blanched.At this point another coolseal trinity was used but did not provide a good seal tone.At this point a third-party device (ligasure) was used to complete the case.No other information available.

Brand Name
COOLSEAL¿ TRINITY
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION ACCESORIES
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key25447415
Report Number1222780-2026-00371
Device Sequence Number9551522
Product Code GEI
UDI-Device Identifier00850346007047
UDI-Public00850346007047
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K211579
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCSL-TR105-37
Device Catalogue NumberCSL-TR105-37
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown